Doctor insights on:
Yes, you can: However, always talk to your doctor before starting any new prescription or over-the-counter medication. ...Read more
If you do: Would consider alternating them, and not taking the maximum allowable dose for each, rather take less 25% less than that. If you have hepatitis or bad liver would not take tylenol; or bad kidney or allergies to anti-inflammatory medicine/aspirin, would not take aleve (naproxen). ...Read more
Tylenol (acetaminophen) Aleve Ibup: Hello. Don't take Aleve and Ibuprofen at the same time. They are both NSAIDs. Taking both together can lead to unwanted side effects like severe stomach pain, GI bleeds, etc. Try staggering your medications. Take Ibuprofen (no more than 800mg). See how you do before taking Tylenol (acetaminophen) (max single dose 1000mg). Try Aleve and Tylenol (acetaminophen) stagger on the following day to compare your pain relief outcome. ...Read more
Yes, you can: taking both at once should be OK, but taking too many NSAID's, every day for several weeks or months can cause damage. Always talk to your doctor before combining medications. ...Read more
No: Although all 3 are non-steroidal anti inflammatory medications, they are also uniquely different chemicals. Neither of them contain the other medication. If you are allergic to Aspirin and nuprofen, you may have trouble taking voltaren (diclofenac) to. Consult your physician before taking. ...Read more
Interactions?: Yes, this is a common combination for treatment of cold symptoms. You might prefer to take with food to minimize nausea, particularly the Aleve. You could also take an hour or so apart if taking all that medicine at once causes nausea. Feel better soon. ...Read moreSee 1 more doctor answer
Yes, there are no significant interactions between Dayquil and Aleve.
I do not know why you are taking these though with you taking Dayquil am guessing you have a cold/cough.
Know that these medicines only treat symptoms and do not address the cause. Vitamin C, zinc and herbs like Umcka and Andrographis help fight viral infections and homeopathy can treat symptoms as well as speed recovery. ...Read more
No,UR are pretty saf: These doses are not all that high to worry about overdosing. You are pretty safe if you do not do this again. ...Read more
I have around 185g of caffeine in my body right now and I took 2 Aleve within 2 hours of each other. Am I okay?
Can't tell from here: ...but your stomach may be upset from that combination. ...Read more
I have took 2 Aleve two days in a row and have had the worst case of gastritis since(going on day 5).how can I heal it?
I accidentally took 440 Mg of expired Aleve. Will there be horrible side effects? The date said 3/20 but it didn’t say the year. What do I do?
I do not think you have anything to worry about. Typically is a product is expired it is ineffective not dangerous, and if you did not take an overdose there should be no specific problem. If further concerns though talk to poison control at the following number:
Call (800) 222-1222 ...Read more
This heacache has lasted ALL day. It was gradual. I woke up with it but the pain got worse over the course of the day. I took one Aleve, but it didn't help much.
Headache: A steady headache, nonthrobbing, generalized, associated with neck and shoulder pain is very characteristic of a tension muscle contraction headache. You could add Tylenol to the Aleve for pain relief. Massage, muscle relaxant and stress reduction all help. See your MD if no relief, headache worsens or development of vomiting or visual disturbance. ...Read moreSee 1 more doctor answer
Well : Usually this is OK to do once.When taking more than the over the counter dose consult a physician in person you can do a Healthtap visit and get specific advice ...Read more